# SDR SCNA97298

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421S
- Condition: Failed
- Location: Aft Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT RIGHT LAVATORY SMOKE DETECTOR WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED SMOKE DETECTOR, NEW DETECTOR TESTED GOOD.
